# SDR 05FDEA00085

- Difficulty date: January 12, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 42,837 hours, 9,749 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LONGERON 18L AT STA Y= 535 FOUND WITH DENT.  FOUND MOUNTING FASTENER LOOSE  LONGERON 18L AT STA Y= 535 - LOOSE FASTENERS REMOVED AND   REPLACED PER SRM 51-31-01 VOLUME I
